# SDR SWAA2024060686361

- Difficulty date: May 15, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INBOARD FAN COWL INTERNAL AREA ON ENGINE 1 2024-318200<[01] REPLACED WEB LOCATED ON INBOARD FAN COWL INTERNAL AREA ON ENGINE 1 IAW B737-800 SRM 51-10-02 ITEM 9 AND GOODRICH AEROSTRUCTURES CMM 71-13-30. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB LOCATED ON INBOARD FAN COWL INTERNAL AREA ON ENGINE 1 IAW B737-800 SRM 51-10-02 ITEM 9 AND GOODRICH AEROSTRUCTURES CMM 71-13-30. SEE INDIVIDUAL SIGN OFF BELOW.
